# SDR REXA2019062601031

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358645
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR PER MTC REQUEST; ( DURING INSTECTION OF SEAT RAILS RELATEDE WITH TASK :900-53-900-103): CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 693 TO FS= 830, 9LBL/9RBL ] [ FS= 830 TO FS= 849, 9LBL/9RBL ] [ FS= 849 TO 977, 9LBL/9RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-245) 
"SUMMARY OF NRC: 00174 CORROSION LEVEL 2. ON  FLOOR SEAT RAILS IN SECTIONS [ FS= 693 TO FS= 830, 9LBL/9RBL ] [ FS= 830 TO FS= 849, 9LBL/9RBL ] [ FS= 849 TO 977, 9LBL/9RBL ],  AT PAX CABIN WERE REPLACED PER AMM 53-00-49  SRM 53-00-49-201-002-A01.
